# SDR HALA20241017290

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 15,500 hours, 3,227 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,484 hours, 2,313 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - INFO TO MX: ENG1 FIRELOOP A FAULT DURING CLB. ECAM CLEARED. BITE FDU1 NO FAULTS. CHECK FDU1 J-K 1.493 OHMS, J TO GND OPEN, K TO GND OPEN PER ASM 26-12-01. REPLACED FDU1 PER AMM 26-12-34 OPS CHECK OK.
